# SDR DL72E002161

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,036 hours, 42,637 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1000677
- Part serial: 2955
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT TEST.  FOUND LIGHT ASSY TO HAVE BAD ARM ON SWITCH.  REPLACED LIGHT ASSY, P/N ON 334701743, S/N ON 2995, S/N OFF 2955.
